john Posted June 16, 2004 Share Posted June 16, 2004 Celebrex can cause kidney problems. Not to worry anyone to much but things to watch. http://www.monheit.com/vioxx_celebrex/k ... info.shtml Also chemo such as cisplatin can cause kidney damage. http://patient.cancerconsultants.com/su ... x?id=23160 If you are taking these things make sure you are aware of the these symptoms What are the symptoms of kidney damage? You may not have any symptoms of kidney damage. However, you should notify your doctor if you exhibit any of the following: Decrease in amount of urine or frequency Pain or urgency with urination Dark urine Blood in your urine Fatigue Muscle weakness Swelling in your feet or ankles Nausea or vomiting Confusion, seizure Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.